I have a female friend and she has been prescribed Crestor40mg and since starting on this drug she has started to have significant hair loss,is there any corelation between the taking of this drug and hair loss
15 Jan 2011
I did check possible side effects and it is not listed, although it is not listed, side effects lists are not always complete, I do not know why.
Your friend must contact his / her Dr. asap and inform him / her what she is experiencing because this is not normal at all.-
Possible list of side effects for future reference:
Report side effects to 1-800-FDA-1088 (1-800-332-1088).
I hope your friend gets well soon.
All the best and take care.-
27 Apr 2013
i did the same thing ,i am female and had alway's very heathy thick hair.i went on crestor 40mg,.in a week or two in my shower my hair just started little at a time just coming out by thick strand's i dreaded brushing it ,id cry when i did,i lost 80% of my mane.had test's by my md.i was good to go he said it might be stress.i knew better; i bought a short real hair wig for 3 mnth's.then i found a specialist dermo dr,his diagnosis was a high mg of crestor.i went thru the ruff.i took his advice stopped med's,started a regimet of vitamin d-e=b12 ,and fish oil.within 4 mnth's my hair began to come bk in ,now i have more hair than i started with.me and my beautiful hair.hope this help's.
3 Feb 2015
I have been taking Crestor for a short 3 months, taking 20 mg. day. It's helped reduce my cholesterol from 300 to 170. I'm 5'-6" & weigh 140 lbs and am very active. Other than Co-Q-10, baby aspirin and fish oil, Crestor is the only prescription I take. About 3 weeks ago my hair began falling out. I felt like I was just imagining it, but then when I realized that my hair rubber band would go around my ponytail 4 times rather than barely making it twice, I knew that it was real. This loss happened very rapidly. I stopped taking the Crestor about a week ago. The hair loss continues. I'm afraid to brush my hair and washing it is depressing when I have to clean out the drain. My doctor can't find information relating to Crestor stating this as a side effect. I don't take any other drugs, so I am having my thyroid checked to rule that out. At this rate, I will most likely be bald within a couple weeks.
The hair just breaks off at the base when I run my brush or fingers through my hair. The damage has been done and I feel like it is just a matter of time before the loss is complete.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had tremendous hair loss and was put on Cardizem for a short time but I still had tremendous hair loss. As a woman, I am stressing so much ...
1 answer • 17 Sep 2010
On Tekturna and Diovan - had hair loss - switched to Valturna - had hair loss, however found out that Valturna is a combination of Tekturna and ...
3 answers • 18 Dec 2010
i'm a male of 25yrs in age and i have been taking a prescribed narcotic by the name of Adderall XR (b.k.a.-amphetamine salts) and i have noticed ...
1 answer • 3 Mar 2012
Hello, I was on Atenolol 25 mg for hbp for a month. Within a week of taking it, I started losing hair. My doctor told me to stop taking it a week ago ...
1 answer • 18 Sep 2012
I have noticed a significant hair loss on the sides of my head. I have recently stopped taking it in the last month or so. Hair loss began before ...
1 answer • 26 Jun 2013